# SDR SWAA2020041320388

- Difficulty date: March 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHIELD AT B.S. 847-867; W.L. 155; R.B.L. 21. / CORROSION FOUND ON ACB AFT SHIELD BS847-867 RBL-21 WL-155 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL REPAIRE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C LOCATED AND DRILLED NEW SHIELD ITEM# 7531255 IAW SRM 51-40-05-0G-0 AND DWG# 146A8127 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG# 146A0081; REV.A.
